# SDR AALA20111025TUL10

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 57,937 hours, 29,848 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD G1 GALLEY MOUNT HAS CORROSION AT STATION 150.  INSTALLED G1 GALLEY OUTBOARD MOUNT FITTING PER SRM 51-30-02 AND SRM 51-30-05.
